# SDR REXA2022050400311

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 33,574 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT KICKPLATE SILL ANGLE IS CORRODED.   REMOVED PAX DOOR KICKPLATE SILL ANGLE IAW CRJ-900 SRM 51-42-06-001-001-A01 51-42-21-001-001-A01 LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR KICKPLATE PN#SH670-31875-7S IAW CRJ-900 SRM 51-40-11-001-001-A01 INSTALLED PAX DOOR KICKPLATE IAW CRJ-900 SRM 51-42-06-001-001-A01 51-42-21-001-001-A01
